Global linear Goursat problems for functions of Gevrey-Lednev type
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 23 (1969) no. 2, p. 387-412
@article{ASNSP_1969_3_23_2_387_0,
     author = {Persson, Jan},
     title = {Global linear Goursat problems for functions of Gevrey-Lednev type},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 23},
     number = {2},
     year = {1969},
     pages = {387-412},
     zbl = {0176.08801},
     mrnumber = {287131},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1969_3_23_2_387_0}
}
Persson, Jan. Global linear Goursat problems for functions of Gevrey-Lednev type. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 23 (1969) no. 2, pp. 387-412. http://www.numdam.org/item/ASNSP_1969_3_23_2_387_0/

[1] Garding, L.: Une variante de la m├ęthode de majoration de Cauchy. Acta Math. 114, 143-158 (1965). | MR 176221 | Zbl 0156.32601

[2] Gyunther, N.M.: On analytic solutions of the equation s = f (x, y, z, p, q, r, t), Mat. Sbornik 32, 26-42 (1924), (Russian).

[3] Persson, J.: A note on formal and analytic Cauchy problems for systems with constant coefficients, Math. Scand. 15, 142-146 (1964). | MR 186834 | Zbl 0158.10904

[4] Persson, J.; Global and local linear Goursat problems. Thesis, Part. II, Lund 1967.

[5] Persson, J.: New proofs and generalizations of two theorems by Lednev for Goursat problems. Math. Ann. 178, 184-208 (1968). | MR 274929 | Zbl 0159.14701

[6] Persson, J.: Exponential majorization and global Goursat prablems. Math. Ann. 178, 271-276 (1968). | MR 274930 | Zbl 0159.14702

[7] Persson, J.; Linear Goursat problems for entire functions when the coefficients are variable. Ann. So. Norm. Sup. Pisa Cl. Sc. s. III v. XXIII; 87-99 (1969). | Numdam | MR 273174 | Zbl 0172.38002